# SDR FDEA2018062201546

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 15,392 hours, 8,441 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 70150
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  AMBER WARNING, ECAM-MIN EQPT. BAY SMOKE,  NO-SMOKE FROM SNIFFER FAN.  WARING WENT AWAY, BUT CME BACK TWICE. ONCE LANDED, THE WARING STOPPED. NO SMOKE DETECTED.  REPLACED EQPT BAY DUCT SMOKE DETECTOR 12WA IAW AMM  26-15-12.
